On Tuesday I had to go see the Electrophysiologist. This was my appointment that was reschedualed from May. We had a good visit. He is not overly impressed that I am having all these problems with the arrhythmias especially since he did the last Ablation in January. I told him that I am having problems breathing. Like I am not getting enough air into my lungs on the Bisoprolol and that I know I don't have asthma but I huff and puff and wheeze like I do. So we discussed alternative drugs which I was ok with. I also said that is seems like the drugs and the pacemaker are making my arrhythmias alot worse than not having either.
We finally decided that I was to go back on Amiodarone which I am not happy with cause of a few things. 1st of all the side effects on this drug are very bad. It affects your eyes, lungs, liver, thyroid, and kidneys PLUS it can also turn your skin blue. Yes you read that right BLUE, blueberry blue. Which if you come off the drug doesn't always reverse its self.
2nd I don't want to have to start another drug to combat the side effects of one drug. That was the reason I came off the Amiodarone the last time I was on it. So I started it Wednesday and the last two days I have been out of rhythm like clock works between 1:30 and 2 pm for about 2 plus hours. Hopefully this will not last long other wise I will be visiting the ER or the Cardiologists office.
We made a plan that we will keep in the background for now but that is to put me back on Sotalol and switch the pacemaker to a pacemaker/defibulator combo. The only issue there is the Torsades de Pointes. which is why I have the pacemaker in the first place. I know the EP and my Cardiologist talked so hopefully if I have problems someone will be there to help.